# SDR 2023FA0000378

- Difficulty date: July 16, 2023
- Submitted: July 25, 2023
- Operation: General aviation
- Aircraft: N340SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9411
- Aircraft time: 7,136 hours
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Part number: 02920008000
- Part serial: 18172
- Condition: Abnormal
- Part time: 6,946 hours
- Component: T4 Circuit Boar, Tmeca, NA
- Component part number: 0177887080
- Stage of operation: AA
- How discovered: C
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

ENGINE OVER TEMP ON START.  T4 CIRCUIT BOARD TT UNKNOWN
